# SDR HALA2021031900053

- Difficulty date: March 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 29,738 hours, 4,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 3R EXIT ROW SIGN FELL OFF. CORRECTIVE ACTION: RESECURED. (6780264)
